

Author: Lai Ming-Jun
Publisher: Springer Publishing Company
ISSN: 1019-7168
Source: Advances in Computational Mathematics, Vol.25, Iss.1-3, 2006-07, pp. : 41-56
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We propose a constructive method to find compactly supported orthonormal wavelets for any given compactly supported scaling function &phis; in the multivariate setting. For simplicity, we start with a standard dilation matrix 2
Related content






Orthonormal dilations of Parseval wavelets
By Dutkay Dorin
Mathematische Annalen, Vol. 341, Iss. 3, 2008-07 ,pp. :

